# SDR F3LA2020111700045

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8380
- Aircraft time: 6,773 hours, 2,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: FWD FACING EXIT LIGHT OVER EXIT ROW 13 INOPERABLE.  CORRECTIVE ACTION: GROUND CONNECTOR TO EXIT LIGHT ASSEMBLY LOOSE.  SECURED GROUND CONNECTOR, OPERATIONS CHECK OF EMERGENCY LIGHT SYSTEM GOOD, REF AMM 33-51-00-710-805-A.
